# SDR ASAA2020040332595

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,512 hours, 14,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER ENGINE START ON RAMP. LIGHT EXTINGUISHES WITH CLEARING MASTER CAUTION. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 803, NO FAULTS NOTED AT THIS TIME. THIS CLEARS MEL 21-32B.
